Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 812153, 6 pages
http://dx.doi.org/10.1155/2013/812153
Research Article

A Triple Fixed Point Theorem for Multimap in a Hausdorff Fuzzy Metric Space

1Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar 522 510, India
2Department of Mathematics, Vignana Bharathi Institute of Technology, Aushapur, Ghatkesar, Hyderabad 501 301, India

Received 25 September 2012; Revised 30 November 2012; Accepted 5 December 2012

Academic Editor: Pierpaolo D'Urso

Copyright © 2013 K. P. R. Rao and K. R. K. Rao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. Deng, “Fuzzy pseudometric spaces,” Journal of Mathematical Analysis and Applications, vol. 86, no. 1, pp. 74–95, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385–389, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. S. El Naschie, “A review of E infinity theory and the mass spectrum of high energy particle physics,” Chaos, Solitons and Fractals, vol. 19, no. 1, pp. 209–236, 2004. View at Publisher · View at Google Scholar · View at Scopus
  7. V. Gregori, S. Morillas, and A. Sapena, “Examples of fuzzy metrics and applications,” Fuzzy Sets and Systems, vol. 170, pp. 95–111, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Singh and M. S. Chauhan, “Common fixed points of compatible maps in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 471–475, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Singh and S. Jain, “Semicompatibility and fixed point theorems in fuzzy metric space using implicit relation,” International Journal of Mathematics and Mathematical Sciences, no. 16, pp. 2617–2629, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. Singh and S. Jain, “Semi compatibility, compatibility and fixed point theorems in fuzzy metric space,” Journal of the Chungcheong Mathematical Society, vol. 18, no. 1, pp. 1–22, 2005. View at Google Scholar
  11. R. Chugh and S. Kumar, “Common fixed point theorem in fuzzy metric spaces,” Bulletin of the Calcutta Mathematical Society, vol. 94, no. 1, pp. 17–22, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Vasuki, “Common fixed points for R-weakly commuting maps in fuzzy metric spaces,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 4, pp. 419–423, 1999. View at Google Scholar · View at MathSciNet
  13. S. N. Mishra, N. Sharma, and S. L. Singh, “Common fixed points of maps on fuzzy metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 253–258, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Sharma, “Common fixed point theorems in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 127, no. 3, pp. 345–352, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. J. Cho, “Fixed points in fuzzy metric spaces,” Journal of Fuzzy Mathematics, vol. 5, no. 4, pp. 949–962, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. J. Cho, H. K. Pathak, S. M. Kang, and J. S. Jung, “Common fixed points of compatible maps of type β on fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 93, no. 1, pp. 99–111, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. B. Nadler, Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Rodríguez-López and S. Romaguera, “The Hausdorff fuzzy metric on compact sets,” Fuzzy Sets and Systems, vol. 147, no. 2, pp. 273–283, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  19. F. Kiany and A. Amini-Harandi, “Fixed point and endpoint theorems for set-valued fuzzy contraction maps in fuzzy metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 94, 9 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. Alamgir Khan, “Sumitra,Common fixed point theorems for converse commuting and OWC maps in, fuzzy metric spaces,” Punjab University Journal of Mathematics, vol. 44, pp. 57–63, 2012. View at Google Scholar
  21. P. Vijayaraju and Z. M. I. Sajath, “Common fixed points of single and multivalued maps in fuzzy metric spaces,” Applied Mathematics, vol. 2, no. 5, pp. 595–599, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  22. S. Sedghi, K. P. R. Rao, and N. Shobe, “A general common fixed point theorem for multi-maps satisfying an implicit relation on fuzzy metric spaces,” Filomat, vol. 22, no. 1, pp. 1–11, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. A. Beitollahi and P. Azhdari, “Multi-valued contraction theorems in probabilistic metric space,” International Journal of Mathematical Analysis, vol. 3, no. 21–24, pp. 1169–1175, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. B. E. Rhoades, “A fixed point theorem for a multivalued non-self-mapping,” Commentationes Mathematicae Universitatis Carolinae, vol. 37, no. 2, pp. 401–404, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Lj. B. Ćirić and J. S. Ume, “Common fixed point theorems for multi-valued non-self mappings,” Publicationes Mathematicae Debrecen, vol. 60, no. 3-4, pp. 359–371, 2002. View at Google Scholar · View at MathSciNet
  26. L. Ćirić, “Fixed point theorems for multi-valued contractions in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 348, no. 1, pp. 499–507, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  27. L. Ćirić, “Multi-valued nonlinear contraction mappings,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 7-8, pp. 2716–2723, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177–188, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. O. Hadžić and E. Pap, “A fixed point theorem for multivalued mappings in probabilistic metric spaces and an application in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 127, no. 3, pp. 333–344, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. B. Samet and C. Vetro, “Coupled fixed point theorems for multi-valued nonlinear contraction mappings in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 12, pp. 4260–4268, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. N. Hussain and A. Alotaibi, “Coupled coincidences for multi-valued contractions in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 82, 15 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  33. H. Aydi, M. Abbas, and M. Postolache, “Coupled coincidence points for hybrid pair of mappings via mixed monotone property,” Journal of Advanced Mathematical Studies, vol. 5, no. 1, pp. 118–126, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. M. Abbas, L. Ćirić, B. Damjanovi, and M. Ali Khan, “Coupled coincidence and common fixed point theorems for hybrid pair of mappings,” Fixed Point Theory and Applications, vol. 2012, article 4, 11 pages, 2012. View at Publisher · View at Google Scholar
  35. M. Borcut, Tripled fixed points for operators in partially ordered metric spaces [Ph.D. thesis], Technical University of Cluj-Napoca, North Universitari Center from Baia Mare, Faculty of Sciences, 2012.
  36. V. Berinde and M. Borcut, “Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 15, pp. 4889–4897, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. R. H. Haghi, Sh. Rezapour, and N. Shahzad, “Some fixed point generalizations are not real generalizations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 5, pp. 1799–1803, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. K. P. R. Rao, G. N. V. Kishore, and K. Tas, “A unique common tripled fixed point theorem for hybrid pair of maps,” Abstract and Applied Analysis, vol. 2012, Article ID 750403, 9 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet